E- ISSN: 2822-4051
Journal of Tepecik Education and Research Hospital
INGESTION OF MULTIPLE DRUGS FOR SUICIDE [Tepecik Eğit Hast Derg]
Tepecik Eğit Hast Derg. 2014; 24(3): 215-218 | DOI: 10.5222/terh.2014.50470

INGESTION OF MULTIPLE DRUGS FOR SUICIDE

Murat Yaşar Özkalkanlı, Halide Hande Şahinkaya, Zeki Tuncel Tekgül, Burcu Horsanalı, Oğuzhan Yeniay
Bozyaka Izmir Training and Research Hospital, Department of Anesthesiology and Reanimation, Izmir

A 33 years old male taken multiple drugs (Beta blokers, calcium channel blokers and anjiotensin converting enzym inhibitors, and 5 gram pyridoxine) for the suicide, was referred to the intensive care unit within 30 minutes.He was conscious.He was treated by early gastric lavage, infusion of calcium, glucagon, insulin and active carbon. He was
completely healthy after 3 days treatment. There was no complication.

Keywords: Angiotensin converting enzym inhibitor, Beta bloker, Calcium channel bloker, Vitamin B6

İNTİHAR AMAÇLI ÇOĞUL İLAÇ KULLANIMI

Murat Yaşar Özkalkanlı, Halide Hande Şahinkaya, Zeki Tuncel Tekgül, Burcu Horsanalı, Oğuzhan Yeniay
İzmir Bozyaka Eğitim ve Araştırma Hastanesi, Anesteziyoloji ve Reanimasyon Kliniği, İzmir

Özkıyım amaçlı çoğul ilaç (kalsiyum kanal blokeri, ACE baskılayıcı ve beta bloker ve 5 gram piridoksin)alımından 30 dakika sonra görülen 33 yaşındaki erkek hastaya yoğun bakım ünitesinde erken mide lavajı ve aktif kömür, kalsiyum,glukagon ve insülin infüzyonu ile komplikasyonsuz tam iyileşme sağlandı.

Anahtar Kelimeler: Anjiotensin dönüştürücü enzim (ACE) baskılayıcı, B6 vitamini, Beta bloker, Kalsiyum kanal blokeri

Murat Yaşar Özkalkanlı, Halide Hande Şahinkaya, Zeki Tuncel Tekgül, Burcu Horsanalı, Oğuzhan Yeniay. INGESTION OF MULTIPLE DRUGS FOR SUICIDE. Tepecik Eğit Hast Derg. 2014; 24(3): 215-218

Corresponding Author: Halide Hande Şahinkaya, Türkiye
Manuscript Language: Turkish
LookUs & Online Makale